# SDR CALA0800341

- Difficulty date: April 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 29,135 hours, 15,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FRAME 907 BETWEEN S-8 AND S-9 AC BRACKET HOLE CRACKED.  REPAIRED RIGHT FRAME AT STATION 907 BETWEEN S-8 AND S-9 AC BRACKET PER EA5310-04498.
